# SDR DXTA2014050505764

- Difficulty date: May 4, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N897QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA014
- Aircraft time: 3,301 hours, 2,332 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM PIT, RIGHT CROSSWIND OF 25 KNOTS TOO, POSITIVE RATE CALLED FOR GEAR UP & THE LT MAIN GEAR RED INDICATOR LIGHT STAYED ON.  WHEN WE PICKED UP THE ACFT ON SATURDAY IN LUK THE LT MAIN GEAR DOOR WAS HANGING DOWN TOO.  WE FLEW 6 LEGS OVER TWO DAYS & HAD NO ISSUES UNTIL THIS LAST LEG.  CYCLED LG SEVERAL TIMES & COULD NOT DUPLICATE PROBLEM.  LANDING ANNUNCIATORS & LG OPERATING LINES FOUND NORMAL IAW MM 29-10-00-501.  INSPECTED SWITCHES & VLVS & ASSOCIATED WIRING OR TUBING FOR ANY DEFECTS & NO DEFECTS NOTED.  PERFORMED LUBRICATION OF BOTH MLG IAW MM 12-32-00.
